Kodai Mathematical Journal

On the zeros of solutions of a class of second order linear differential equations

Jin Tu and Xiang-Dong Yang

Full-text: Open access

Abstract

In this paper, we investigate the exponent of convergence of the zero-sequence of solutions of the second order linear differential equation

$f''+(\;sum_{j=1}^{l}Q_j(z)e^{P_j(z)})f=0,$

where Pj (z) (j= 1,2, ..., l ≥ 3) are polynomials of degree n ≥ 1, Qj (z) are entire functions of order less than n, and obtain some results which improve and generalize the previous results in [8, 9, 13].

Article information

Source
Kodai Math. J., Volume 33, Number 2 (2010), 251-266.

Dates
First available in Project Euclid: 2 July 2010

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1278076341

Digital Object Identifier
doi:10.2996/kmj/1278076341

Mathematical Reviews number (MathSciNet)
MR2681539

Zentralblatt MATH identifier
1203.30033

Citation

Tu, Jin; Yang, Xiang-Dong. On the zeros of solutions of a class of second order linear differential equations. Kodai Math. J. 33 (2010), no. 2, 251--266. doi:10.2996/kmj/1278076341. https://projecteuclid.org/euclid.kmj/1278076341


Export citation